# SDR JBXA000306

- Difficulty date: July 11, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N108ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11484
- Aircraft time: 18,583 hours, 13,928 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APTE173RT1756
- Part serial: 47478330
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 500 FT AFTER T/O AT TPA OIL PRESS LIMIT ENG NR 2 FAULTED.  REMOVED AND REPLACED NR 2 ENG OIL PRESSURE TRANSMITTER IAW AMM 77-47-01.  LEAK AND OPS CHECK GOOD.  GROUND RAN NR 1 & 2 ENGINES TO TOGA (1171 EPR) POWER IAW AMM 71-00-00.  NO FAULTS NOTED.
